# SDR ASAA01400103

- Difficulty date: September 11, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000022608
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROW 13-17.  RECONNECTED WIRES, OPS CHECK NORMAL.  (M)
